# SDR RRXA991377

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 16000G9
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING RIGHT TURN AIRCRAFT HAD STUDDERING, TURNING OUT OF TURN SAME BUFFETING EFFECT IN AIRFRAME.  DID NOT FEEL IN YOKE, NO VISIBLE ENGINE INDICATIONS OF MALFUNCTION.  NO LEFT TURNS MADE).  FOUND RUDDER PRESSURE REDUCER VALVE BYPASSING.  REMOVED AND REPLACED RUDDER PRESSURE REDUCER VALVE, LEAK AND OPS CHECK GOOD ON GROUND.
